# SDR SWAA2020050542904

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS767 RBL20 WL156. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT FROM BS727+4' TO BS 767 RBL20 AT ACB P/N 146A7502-4 IAW SRM 51-40-02; DWG 146A7502 AND DWG 146A7500
